# SDR 2008UALA02577

- Difficulty date: May 3, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 33,902 hours, 13,385 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT UNDER AFT RIGHT OVERWING EXIT DOOR (90WL4) INOP.  FOUND BULB INOPERATIVE.  REPLACED LIGHT AT EXIT.
